# SDR 04FDEA00137

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SURFACE CORROSION FOUND ON FLOOR SUPPORT AT STA 5-0 (APPROXIMATELY STA 1531) RT X = 8.5.  SURFACE CORROSION AT CABIN FLOOR TRACKS STA 5-0 (APPROXIMATELY STA 1531) RT X=8.5 REMOVED AS PER SRM 51-21-01 VOL 2, MATERIAL THICKNESS, 0.080 INCH, THICKNESS REMAINED   0.075" & FOUND WITHIN LIMIT AS PER SRM 53-70-00 FIG 3 VOL 1.
